# SDR SIMA20131124006

- Difficulty date: November 24, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 8,521 hours, 5,395 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fan
- Condition: Faulty
- Location: Display
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISPLAY FAN MADE LOUD NOISE WITH ELEC BURNING SMELL.  DISPLAY FAN INOPERATIVE IN NORMAL POSITION WITH DISPLAY COOL ON ED1.  DEFERRED ITEM IAW MEL 21-05.  REMOVED AND REPLACED DISPLAY COLL FAN AIW 21-24-12 (AMM). OPS CHECK OK. MEL RESTORED
